MathSciNet Relay Station
MathSciNet bibliographic data
MR155109 (27 #5049) 35.62
Aronson, D. G. On the Green's function for second order parabolic differential equations with discontinous coefficients. Bull. Amer. Math. Soc. 69 1963 841–847.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement